I have had depression in my past and it runs in my family. I havent been on medication for 3 years and have been fine. Ever since I started phentermine my depression has come back. Also I have been experiencing shortness of breath and my heart has been beating really fast. I just thought this was normal with the side effects of the phentermine but read that if I was experiencing these symptoms to contact my doctor. They are condidered SEVERE side effects. I'm really worried and stopped taking the phentermine today. I'm upset that this is happening because I was losing weight and found this successful. Im getting the B-12 and lipo shots as well. Maybe I will still get results if I stop taking the phentermine and stick to the shots. Does anyone have any feedback or advice.
I was taking phentermine for about a year and lost around 2 and a half stone. Felt great while I was on them but after I stopped taking them I sufferred some serious side effects such as depression, paranoia, panic attacks and palpitations. My hair also went very thin and my doctor said I wass uffering a mini-breakdown most probably caused by the diet pills. I was at uni at the time and had to take a year off as well as taking anti-depressants. Am fine now but would never touch these again despite ongoing weight battles!
"What is phentermine?
Phentermine is a stimulant that is similar to an amphetamine. It is an appetite suppressant that affects the central nervous system."
Basically its prescribed speed. Read up on it. Google it!! If you are really interested in keeping weight off - it takes lifestyle changes. Otherwise, as soon as you stop the pill (which is not very good for you), you will be right back where you started.